# SDR DALA2023081706715

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 R1 DOOR SLIDE DOES NOT DISARMED/ARMED CORRECTLY AT PAX CABIN. CORRECTIVE ACTION: SUMMARY NRC OF 00922: ADJUST OF GIRT BAR MECHANISM WAS PERFORMED AND DISARMED/ARMED CORRECTLY PER B757-200 AMM 52-11. (2918121)
